# SDR 2001FA0000160

- Difficulty date: June 4, 2001
- Submitted: June 4, 2001
- Operation: General aviation
- Aircraft: N3708T
- Engine: Lyc IO360B1E
- Engine time: 3,500 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: RL499751A
- Condition: Separated
- Location: Engine
- Part time: 3,500 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

THE NUMBER ONE CYLINDER HEAD SEPERATED FROM THE CYLINDER RESULTING IN AN ACCIDENT DESTROYING THE AIRCRAFT AND INJURING THE PILOT. NOTE: THE ENGINE EXCEEDED THE MANUFACTURERS CALENDER TBO OF 12 YEARS AND 2000 HOURS.
